# SDR USAA2010042290812

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 GALVANIC ON SEAT TRACK SUPPORT BETWEEN BS 859.5 TO BS 877, RBL 54.75.  REPLACED SEAT TRACK SUPPORT BETWEEN BS 859.5 TO BS 877, RBL 54.75 IAW B767 SRM 51-10-02, 53-50-51 & 51-40-02.
